American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alexis Kouvidakis. Divisors on symmetric products of curves . Trans. Amer. Math. Soc. 337 (1993) 117-128. MR 1149124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Robert D. M. Accola. On Castelnuovo's inequality for algebraic curves. I . Trans. Amer. Math. Soc. 251 (1979) 357-373. MR 531984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1